# SDR QXEA9500084

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2734X
- Make and model: Swrngn SA227AC
- Aircraft serial: 738
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air
- Condition: Odor
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GEG - OIL SMELL IN CABIN, ISOLATED TO THE NR 1 BLEED AIR SYSTEM.  NR 1 BLEED PLACED ON MEL 21-4.
